MathSciNet Relay Station
MathSciNet bibliographic data
MR2640994 (2011h:57012) 57M27 (57M25)
Geer, Nathan; Patureau-Mirand, Bertrand Multivariable link invariants arising from Lie superalgebras of type I. J. Knot Theory Ramifications 19 (2010), no. 1, 93–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement